# SDR 2008FA0000869

- Difficulty date: October 29, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N4155G
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837017
- Engine: Lyc IO360A1A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 67271800
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ACTUATOR AFT ATTACH POINT CRACKED.  PROBABLE CAUSE IS TIME IN SERVICE.  CHANGE AT A REASONABLE TIME.  (K)
